Monotonicity properties of variational integrals, ap weights and unique continuation

N GAROFALO, Fang-Hua Lin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)245-268
JournalIndiana University Mathematics Journal
Volume35
Issue number2
StatePublished - Jan 1986

Cite this

Monotonicity properties of variational integrals, ap weights and unique continuation. / GAROFALO, N; Lin, Fang-Hua.

In: Indiana University Mathematics Journal, Vol. 35, No. 2, 01.1986, p. 245-268.

Research output: Contribution to journalArticle

@article{56ca4cd4547a4953ba05c28f240da736,
title = "Monotonicity properties of variational integrals, ap weights and unique continuation",
author = "N GAROFALO and Fang-Hua Lin",
year = "1986",
month = "1",
language = "English",
volume = "35",
pages = "245--268",
journal = "Indiana University Mathematics Journal",
issn = "0022-2518",
publisher = "Indiana University",
number = "2",

}

TY - JOUR

T1 - Monotonicity properties of variational integrals, ap weights and unique continuation

AU - GAROFALO, N

AU - Lin, Fang-Hua

PY - 1986/1

Y1 - 1986/1

M3 - Article

VL - 35

SP - 245

EP - 268

JO - Indiana University Mathematics Journal

JF - Indiana University Mathematics Journal

SN - 0022-2518

IS - 2

ER -